American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 40 of 40 found      Go to page: 1 2

[31] Itai Benjamini. Survival of the weak in hyperbolic spaces, a remark on competition and geometry. Proc. Amer. Math. Soc. 130 (2002) 723-726. MR 1866026.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Toshiyuki Sugawa. Uniform perfectness of the limit sets of Kleinian groups. Trans. Amer. Math. Soc. 353 (2001) 3603-3615. MR 1837250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Paul Schmutz Schaller. Geometry of Riemann surfaces based on closed geodesics. Bull. Amer. Math. Soc. 35 (1998) 193-214. MR 1609636.
Abstract, references, and article information   
View Article: PDF

[34] A. F. Beardon. The Schwarz-Pick Lemma for derivatives. Proc. Amer. Math. Soc. 125 (1997) 3255-3256. MR 1401727.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] José L. Fernández and Domingo Pestana. Radial images by holomorphic mappings, . Proc. Amer. Math. Soc. 124 (1996) 429-435. MR 1283549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Peter Li, Luen-Fai Tam and Jiaping Wang. Harmonic diffeomorphisms between Hadamard manifolds . Trans. Amer. Math. Soc. 347 (1995) 3645-3658. MR 1308017.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Troels Jørgensen and Hanna Sandler. Double points on hyperbolic surfaces . Proc. Amer. Math. Soc. 119 (1993) 893-896. MR 1160302.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Mika Seppälä and Tuomas Sorvali. Horocycles on Riemann surfaces . Proc. Amer. Math. Soc. 118 (1993) 109-111. MR 1128730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Shulim Kaliman. The limiting behavior of the Kobayashi-Royden pseudometric . Trans. Amer. Math. Soc. 339 (1993) 361-371. MR 1118826.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] M. Papadimitrakis. On convexity of level curves of harmonic functions in the hyperbolic plane . Proc. Amer. Math. Soc. 114 (1992) 695-698. MR 1086339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 40 of 40 found      Go to page: 1 2